# SDR DALA2025012300567

- Difficulty date: January 19, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N125DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50044
- Aircraft time: 13,766 hours, 6,309 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

POTENTIAL ODOR EVENT. LITE "DIRTY SOCK" SMELL ON T/O TO ABOUT 10,000 FT. NOTHING VISIBLE ON THE FLIGHT DESK. MASK NOT DEPLOYED. ATTEMPTED TO ISOLATE SMELL PER W/C 0550-2002. RAN ENGINES AT HIGH POWER & APU UNDER DIFFERENT SETTINGS. NO UNUSUAL ODORS NOTED. PERFORMED ECS DECONTAMINATION PER W/C 0550-2003. NO EVIDENCE OF OIL A/C OK FOR SVC. (LP# 6966520)
